Über die Gitterpunkte auf konvexen Kurven

V. V. Jarnik

Mathematische Zeitschrift (1926)

  • Volume: 24, page 500-518
  • ISSN: 0025-5874; 1432-1823

How to cite


Jarnik, V. V.. "Über die Gitterpunkte auf konvexen Kurven." Mathematische Zeitschrift 24 (1926): 500-518. <http://eudml.org/doc/174999>.

author = {Jarnik, V. V.},
journal = {Mathematische Zeitschrift},
language = {ger},
pages = {500-518},
title = {Über die Gitterpunkte auf konvexen Kurven},
url = {http://eudml.org/doc/174999},
volume = {24},
year = {1926},

AU - Jarnik, V. V.
TI - Über die Gitterpunkte auf konvexen Kurven
JO - Mathematische Zeitschrift
PY - 1926
VL - 24
SP - 500
EP - 518
LA - ger
UR - http://eudml.org/doc/174999
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.